Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 782652, 13 pages
http://dx.doi.org/10.1155/2014/782652
Research Article

On Fourier Series of Fuzzy-Valued Functions

1Department of Mathematics, Faculty of Science, Bozok University, Yozgat, Turkey
2Department of Mathematics, Faculty of Science, Gazi University, Ankara, Turkey
3Department of Mathematics, Faculty of Arts and Sciences, Fatih University, 34500 İstanbul, Turkey

Received 13 November 2013; Accepted 30 December 2013; Published 10 April 2014

Academic Editors: A. Bellouquid, T. Calvo, and E. Momoniat

Copyright © 2014 Uğur Kadak and Feyzi Başar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Uğur Kadak and Feyzi Başar, “On Fourier Series of Fuzzy-Valued Functions,” The Scientific World Journal, vol. 2014, Article ID 782652, 13 pages, 2014. https://doi.org/10.1155/2014/782652.